PID pain

Hello, I was recently told I had pelvic inflammatory disease. I was given antibiotics and felt much better. However, now I have a different type of pain/discomfort. It's a much sharper pain (rather than a throb or ache as I had before) and instead of being in my lower abdomen and thighs, it's in my urethra and labia (or that's how it feels anyway). It doesn't hurt to pee but the pain is quite bad all the rest of the time. Could it be that my PID has not actually been fully treated? Thanks

3 Replies

oldestnewest
  • Are you in UK?

    It seems you need to get back to the Doctor who diagnosed & treated you with update of these symptoms for further investigation and appropriate treatment. Possibly more antibiotics.

    If you are in UK and it was a Hospital Consultant who saw you then I would advise that you phone his/her secretary and ask for call back from Consultant.

    Or make urgent appointment with GP or ask for telephone advice call from GP and explain all new symptoms.

    I'm not qualified.

    But if this happened to me I'd get straight back to Doctor.

    X

  • it might be the side effects caused by antibiotics, try to treat PID with natural treatment instead of antibiotics

  • If you are worried, definitely go back to your gp and ask for advice and maybe some swabs. It will put your mind at rest. Take care.

You may also like...